Skip to main content
Research article - Peer-reviewed, 2008

The distribution of McKay's approximation for the coefficient of variation

Forkman, Johannes; Verrill, Steve


McKay's chi-square approximation for the coefficient of variation is type II noncentral beta distributed and asymptotically normal with mean n - 1 and variance smaller than 2(n - 1). (C) 2007 Elsevier B.V. All rights reserved.


coefficient of variation; McKay's approximation; noncentral beta distribution

Published in

Statistics and Probability Letters
2008, volume: 78, number: 1, pages: 10-14
Publisher: Elsevier

Authors' information

Swedish University of Agricultural Sciences, Department of Biometry and Engineering
Verrill, Steve
United States Department of Agriculture (USDA)

UKÄ Subject classification

Probability Theory and Statistics

Publication Identifiers


URI (permanent link to this page)